MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Myocardial Infarction (1969); Complete Heart Block (2627)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) study.It was reported that complete heart block (chb), left bundle branch block(lbbb), and myocardial infarction occurred.Procedure summary: prior to the index procedure, heparin or another anticoagulant was given and the subject was on a prior regimen of aspirin at the time of index procedure.The subject received loading doses of 325 mg aspirin and 600 mg of clopidogrel.An isleeve introducer sheath was placed then a 25 mm lotus edge valve (lot: 25319445) was inserted but not implanted and was retrieved due to small sizing.A second 27 mm lotus edge valve (lot: 25785357) was implanted successfully in the correct anatomical location.During the index procedure, post valve deployment the subject developed chb.Post procedure event summary: on the same day as the index procedure, event electrocardiogram (ecg) revealed prolonged pr interval, left bundle branch block, and probable acute infarct(myocardial infarction).The event led to prolongation of hospitalization.On the same day post index procedure, a new magnetic resonance imaging (mri) compatible non-bsc dual chamber permanent pacemaker was implanted successfully.Two days post index procedure, the event was considered recovered and the subject was discharged on aspirin.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated.H6: patient codes: updated.
 
Event or Problem Description
Reprise iv study: it was reported that complete heart block (chb), left bundle branch block(lbbb), and myocardial infarction occurred.Procedure summary: prior to the index procedure, heparin or another anticoagulant was given and the subject was on a prior regimen of aspirin at the time of index procedure.The subject received loading doses of 325 mg aspirin and 600 mg of clopidogrel.An isleeve introducer sheath was placed then a 25 mm lotus edge valve (lot: 25319445) was inserted but not implanted and was retrieved due to small sizing.A second 27 mm lotus edge valve (lot: 25785357) was implanted successfully in the correct anatomical location.During the index procedure, post valve deployment the subject developed chb.Post procedure event summary: on the same day as the index procedure, event electrocardiogram (ecg) revealed prolonged pr interval, left bundle branch block, and probable acute infarct(myocardial infarction).The event led to prolongation of hospitalization.On the same day post index procedure, a new magnetic resonance imaging (mri) compatible non-bsc dual chamber permanent pacemaker was implanted successfully.Two days post index procedure, the event was considered recovered and the subject was discharged on aspirin.It was further reported that the previously reported acute myocardial infarction(mi) was not considered a mi.No mi symptoms were present.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10609576
Report Number2134265-2020-13464
Device Sequence Number11463792
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0025785357
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR